Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 15, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 25, 2016, 2:40 PM CDT for Rogers County, Tulsa County, Oklahoma. It took effect at May 26, 2016, 6:13 AM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- May 25, 2016, 2:40 PM CDT (19:40 UTC)
- In effect from
- May 26, 2016, 6:13 AM CDT
- Expired
- May 27, 2016, 1:48 PM CDT
- In force
- 32 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Caney River near Collinsville (CVLO2).
- Action stage
- 26 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
740 WGUS44 KTSA 251940 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 240 PM CDT WED MAY 25 2016 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-260340- /O.NEW.KTSA.FL.W.0015.160527T0520Z-160527T1848Z/ /CVLO2.1.ER.160527T0520Z.160527T1200Z.160527T1248Z.NO/ 240 PM CDT WED MAY 25 2016 The National Weather Service in Tulsa has issued a * Flood Warning for The Caney River near Collinsville * from late Thursday night to Friday afternoon, or until the warning is cancelled. * At 1:30 PM Wednesday, the stage was 20.31 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage late Thursday night and continue to rise to near 26.2 feet by Friday morning. The river is expected to fall below flood stage late Friday morning. * Impact...At 26.0 feet, minor lowland flooding occurs. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
7 follow-up statements
742 WGUS84 KTSA 260443 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1143 PM CDT WED MAY 25 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-261243- /O.EXT.KTSA.FL.W.0015.160526T1251Z-160527T1834Z/ /CVLO2.1.ER.160526T1251Z.160527T0600Z.160527T1234Z.NO/ 1143 PM CDT WED MAY 25 2016 The Flood Warning continues for The Caney River near Collinsville. * from Thursday morning to Friday afternoon, or until the warning is cancelled. * At 10:30 PM Wednesday, the stage was 24.48 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage Thursday morning and continue to rise to near 27.3 feet by Friday before dawn. The river is expected to fall below flood stage Friday morning. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
127 WGUS84 KTSA 260839 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 339 AM CDT THU MAY 26 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-261639- /O.EXT.KTSA.FL.W.0015.160526T1113Z-160527T0830Z/ /CVLO2.1.ER.160526T1113Z.160526T1800Z.160527T0230Z.NO/ 339 AM CDT THU MAY 26 2016 The Flood Warning continues for The Caney River near Collinsville. * until late tonight, or until the warning is cancelled. * At 2:30 AM Thursday, the stage was 25.04 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage this morning and continue to rise to near 26.8 feet by this afternoon. The river is expected to fall below flood stage tonight. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
932 WGUS84 KTSA 261327 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 827 AM CDT THU MAY 26 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. Caney River near Collinsville affecting Rogers and Tulsa Counties. Kiamichi River near Antlers affecting Pushmataha County. OKC111-262127- /O.EXT.KTSA.FL.W.0013.000000T0000Z-160529T0900Z/ /BGSO2.1.ER.160525T1531Z.160527T1800Z.160529T0300Z.NO/ 827 AM CDT THU MAY 26 2016 The Flood Warning continues for The Deep Fork River near Beggs. * until late Saturday night, or until the warning is cancelled. * At 8:15 AM Thursday, the stage was 19.51 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs will continue rising to near 20.0 feet Friday afternoon. The river is expected to fall below flood stage late Saturday evening. * Impact...At 20.0 feet, minor flooding of agricultural lands occurs. Webster Road north of the gage site becomes impassable as well as some other county roads south of Beggs. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$ OKC131-143-262126- /O.EXT.KTSA.FL.W.0015.000000T0000Z-160527T1400Z/ /CVLO2.1.ER.160526T1430Z.160527T0000Z.160527T0800Z.NO/ 827 AM CDT THU MAY 26 2016 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Caney River near Collinsville. * until Friday morning, or until the warning is cancelled. * At 7:30 AM Thursday, the stage was 25.60 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage late this morning and continue to rise to near 27.4 feet this evening. The river is expected to fall below flood stage early Friday morning. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$ OKC127-262126- /O.EXT.KTSA.FL.W.0014.000000T0000Z-160526T2253Z/ /ANTO2.2.ER.160525T1457Z.160526T0430Z.160526T1653Z.NO/ 827 AM CDT THU MAY 26 2016 The Flood Warning continues for The Kiamichi River near Antlers. * until this afternoon, or until the warning is cancelled. * At 7:30 AM Thursday, the stage was 27.36 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring. * Forecast...The Kiamichi River near Antlers will continue falling to below flood stage around noon. * Impact...At 27.0 feet, minor flooding occurs along the west bank of the Kiamichi River near Moyers. Campers should move to higher ground. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
485 WGUS84 KTSA 261923 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 223 PM CDT THU MAY 26 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC111-270323- /O.EXT.KTSA.FL.W.0013.000000T0000Z-160529T0925Z/ /BGSO2.1.ER.160525T1531Z.160528T0000Z.160529T0325Z.NO/ 223 PM CDT THU MAY 26 2016 ...Flood Warning extended until late Saturday night... The Flood Warning continues for The Deep Fork River near Beggs. * until late Saturday night, or until the warning is cancelled. * At 1:15 PM Thursday, the stage was 19.99 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs will continue rising to near 20.5 feet Friday evening. The river is expected to fall below flood stage late Saturday evening. * Impact...At 21.0 feet, widespread flooding of agricultural lands occurs. County roads south of Beggs become impassable including Webster Road. Some county roads northwest of Okmulgee are covered by water. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$ OKC131-143-270323- /O.EXT.KTSA.FL.W.0015.000000T0000Z-160527T1712Z/ /CVLO2.1.ER.160526T1707Z.160527T0600Z.160527T1112Z.NO/ 223 PM CDT THU MAY 26 2016 ...Flood Warning extended until Friday afternoon... The Flood Warning continues for The Caney River near Collinsville. * until Friday afternoon, or until the warning is cancelled. * At 1:30 PM Thursday, the stage was 26.11 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Caney River near Collinsville will continue rising to near 27.3 feet late tonight. The river is expected to fall below flood stage Friday morning. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
683 WGUS84 KTSA 270133 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 833 PM CDT THU MAY 26 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-270933- /O.EXT.KTSA.FL.W.0015.000000T0000Z-160527T2200Z/ /CVLO2.1.ER.160526T1707Z.160527T0600Z.160527T1600Z.NO/ 833 PM CDT THU MAY 26 2016 ...Flood Warning extended until Friday afternoon... The Flood Warning continues for The Caney River near Collinsville. * until Friday afternoon, or until the warning is cancelled. * At 7:30 PM Thursday, the stage was 26.48 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Caney River near Collinsville will continue rising to near 26.8 feet Friday before dawn. The river is expected to fall below flood stage late Friday morning. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$ Lacy
961 WGUS84 KTSA 270821 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 321 AM CDT FRI MAY 27 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-271621- /O.EXT.KTSA.FL.W.0015.000000T0000Z-160527T1900Z/ /CVLO2.1.ER.160526T1707Z.160527T0300Z.160527T1300Z.NO/ 321 AM CDT FRI MAY 27 2016 The Flood Warning continues for The Caney River near Collinsville. * until this afternoon, or until the warning is cancelled. * At 2:30 AM Friday, the stage was 26.26 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Caney River near Collinsville will continue falling to below flood stage by this morning. * Impact...At 26.0 feet, minor lowland flooding occurs. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
840 WGUS84 KTSA 271325 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 825 AM CDT FRI MAY 27 2016 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-271355- /O.CAN.KTSA.FL.W.0015.000000T0000Z-160527T1900Z/ /CVLO2.1.ER.160526T1707Z.160527T0300Z.160527T0857Z.NO/ 825 AM CDT FRI MAY 27 2016 The Flood Warning is cancelled for The Caney River near Collinsville. * At 7:30 AM Friday, the stage was 24.95 feet. * Flood stage is 26.0 feet. * The river fell below flood stage early this morning. * Forecast...The Caney River near Collinsville will continue falling and remain below flood stage. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 25, 11:19 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, May 25, 11:19 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1119 AM CDT WED MAY 25 2016 ...UPDATE... .DISCUSSION... Convective line, currently moving into southeast Oklahoma/west- central Arkansas, continues to weaken late this morning with outflow boundary located just south of Interstate 40. Boundary will begin to lift back north this afternoon and could provide the focus for a few isolated thunderstorms although low level forcing will be weak. Any storms that do develop would likely be severe given the amount of instability expected/modest deep layer shear. Update has been sent to reflect current thinking, however additional updates will likely be needed for shorter term trends. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....10
Hazardous weather outlook, May 25, 12:55 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1255 PM CDT WED MAY 25 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1255 PM CDT WED MAY 25 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEASTERN OKLAHOMA GENERALLY WEST OF HIGHWAY 75. ONSET...LATE AFTERNOON OR EARLY EVENING. TORNADO. RISK...LIMITED. AREA...NORTHEASTERN OKLAHOMA GENERALLY WEST OF HIGHWAY 75. ONSET...LATE AFTERNOON OR EARLY EVENING. DISCUSSION... A FEW ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP BY LATE AFTERNOON ACROSS PORTIONS OF NORTH-CENTRAL OKLAHOMA ALONG A RESIDUAL BOUNDARY LEFT OVER FROM AN EARLIER THUNDERSTORM COMPLEX. A FEW OF THESE STORMS COULD MOVE INTO PORTIONS OF NORTHEAST OKLAHOMA BY LATE AFTERNOON OR EARLY EVENING...GENERALLY WEST OF HIGHWAY 75. ANY STORMS THAT DEVELOP WILL BE SEVERE WITH VERY LARGE HAIL...DAMAGING WINDS, INCLUDING A FEW TORNADOES. THE CHANCE OF THUNDERSTORM DEVELOPMENT HOWEVER WILL REMAIN LOW...LIMITING THE OVERALL SEVERE THREAT. ADDITIONAL SEVERE STORMS MAY DEVELOP ALONG THE DRY LINE TO OUR WEST AND EVENTUALLY MOVE INTO THE AREA TONIGHT...THOUGH CONFIDENCE IN THIS HAPPENING REMAINS LOW. DUE TO THE EXPECTED DEGREE OF INSTABILITY HOWEVER...ANY STORMS THAT MIGHT OCCUR THIS AFTERNOON THROUGH TONIGHT WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING WIND GUSTS ALONG WITH LOCALLY HEAVY RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY THROUGH TUESDAY...SEVERE THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO EARLY NEXT WEEK. INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. IN ADDITION...AT LEAST LOCALIZED FLASH FLOODING WILL BE POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE AVAILABLE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 25, 8:46 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 846 AM CDT WED MAY 25 2016 ARZ001-010-011-019-OKZ069-251445- WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-ADAIR OK- 846 AM CDT WED MAY 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...NORTH CENTRAL CRAWFORD...SOUTHEASTERN BENTON...WASHINGTON AND EAST CENTRAL ADAIR COUNTIES UNTIL 945 AM CDT... AT 846 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES WEST OF TONTITOWN TO 5 MILES SOUTHEAST OF BARON. MOVEMENT WAS EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... FAYETTEVILLE... SPRINGDALE... STILWELL... LOWELL... FARMINGTON... PRAIRIE GROVE... ELKINS... TONTITOWN... BETHEL HEIGHTS... WEST FORK... LINCOLN... CAVE SPRINGS... GREENLAND... HIGHFILL... WINSLOW... HINDSVILLE... ADAIR STATE PARK... HOBBS STATE PARK... WESLEY... CLIFTY... THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 39 AND 78. LAT...LON 3570 9407 3583 9465 3627 9431 3623 9367 TIME...MOT...LOC 1346Z 275DEG 26KT 3618 9428 3589 9453
Special weather statement, May 25, 9:19 AM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
919 AM CDT WED MAY 25 2016
ARZ002-010-011-019-020-251500-
WASHINGTON AR-CRAWFORD AR-MADISON AR-CARROLL AR-FRANKLIN AR-
919 AM CDT WED MAY 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHERN FRANKLIN...
SOUTH CENTRAL CARROLL...NORTHEASTERN CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 1000 AM CDT...
AT 919 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF WESLEY TO 2 MILES NORTHWEST OF
BRENTWOOD TO 5 MILES NORTHWEST OF LEE CREEK. MOVEMENT WAS EAST AT 40
MPH.
WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUNTSVILLE... MOUNTAINBURG...
WINSLOW... CHESTER...
ST. PAUL... HINDSVILLE...
PETTIGREW... WESLEY...
AURORA... WITTER...
SAINT PAUL... KINGSTON...
LAKE FORT SMITH... FERN...
JAPTON... MARBLE...
BOSTON... WITHROW SPRINGS STATE PARK...
GOSHEN... GEORGETOWN...
THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 31 AND 39.
LAT...LON 3612 9344 3612 9348 3608 9348 3608 9346
3581 9362 3560 9403 3566 9432 3585 9404
3615 9394 3617 9341
TIME...MOT...LOC 1419Z 280DEG 33KT 3612 9400 3589 9414 3576 9439Local storm report, May 25, 1:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
155 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG VINITA 36.64N 95.15W
05/25/2016 CRAIG OK EMERGENCY MNGR
LARGE TREE LIMBS DOWN...INCLUDING ONE POWER POLE.
&&
RBDLocal storm report, May 25, 2:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO 5 NW BRISTOW 35.88N 96.45W
05/24/2016 F1 CREEK OK FIRE DEPT/RESCUE
NUMEROUS REPORTS OF TREE AND BUILDING DAMAGE ASSOCIATED
WITH A STRONG ROTATIONAL VELOCITY SIGNATURE ON RADAR.
VERY LIKELY A TORNADO. SOME INJURIES REPORTED. DAMAGE
REPORTS RECEIVED FROM NUMEROUS SOURCES...INCLUDING LOCAL
FIRE AND RESCUE...BROADCAST MEDIA...AND PUBLIC VIA SOCIAL
MEDIA. TIME ESTIMATED VIA RADAR. UPDATE 5/25/16 STORM
SURVEY TEAM HAS ASSIGNED AN EF1 RATING TO THIS TORNADO
WITH ESTIMATED MAX WINDS 100-110 MPH.
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:26 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| May 24, 7:58 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 47 min |
| May 24, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 31 min |
| May 24, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 49 min |
| May 24, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 33 min |
| May 24, 10:12 PM CDT | Special Weather Statement | TSA | Okfuskee | 48 min |
| May 24, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 24, 10:36 PM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| May 24, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 48 min |
| May 24, 11:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| May 24, 11:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| May 24, 11:16 PM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 24, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| May 24, 11:38 PM CDT | Flash Flood Warning | TSA | Creek | 4 hr |
| May 25, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 25, 12:24 AM CDT | Special Weather Statement | TSA | Atoka | 36 min |
| May 25, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa | 47 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| May 25, 12:47 AM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee, Tulsa | 4 hr |
| May 25, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 50 min |
| May 25, 1:34 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 26 min |
| May 25, 1:45 AM CDT | River Flood Warning | TSA | Creek | 27 hr |
| May 25, 1:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Wagoner | 4 hr |
| May 25, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 53 min |
| May 25, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 46 min |
| May 25, 2:39 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 51 min |
| May 25, 2:50 AM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Muskogee | 3 hr |
| May 25, 2:55 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Sequoyah | 65 min |
| May 25, 3:02 AM CDT | Flash Flood Warning | TSA | Pushmataha | 4 hr |
| May 25, 3:20 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 55 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 51 min |
| May 25, 3:46 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 3:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 36 hr |
| May 25, 4:31 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 6:11 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| May 25, 6:22 AM CDT | Areal Flood Warning | TSA | Pushmataha | 36 hr |
| May 25, 6:45 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 3 hr |
| May 25, 7:46 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 3 hr |
| May 25, 8:01 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 3 hr |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Pushmataha | 30 hr |
| May 25, 8:39 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more | 2 hr |
| May 25, 10:00 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 30 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee | 66 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.